MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7133
Medical Device Problem Codes Leak/Splash (1354); Material Rupture (1546)
Health Effect - Clinical Codes Air Embolism (1697); Chest Pain (1776); Low Blood Pressure/ Hypotension (1914)
Date of Event 06/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial reporter facility name: affiliated longhua hospital shanghai university of traditional chinese medicine initial reporter phone (b)(6).
 
Event or Problem Description
It was reported that a balloon rupture occurred, necessitating additional intervention.Coronary angiography was performed on the patient.The 80% stenosed target lesion was located in the middle-left anterior descending (lad) artery.A 2.50mm x 15mm emerge balloon catheter was used to dilate the lesion at 12 atmospheres.Re-examination of the angiography revealed that there was no reflow in the lad and gas embolization was considered.During examination of the balloon, it was observed that the delivery shaft was leaking gas.The patient experienced a drop in blood pressure to 60/30 mmhg and severe chest pain was reported.Subsequently, intracoronary normal saline flushing and injection of tirofiban were administered.A stent was implanted after the patient's condition improved and the procedure was successfully completed.

Brand Name
EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19684692
Report Number2124215-2024-41061
Device Sequence Number14256012
Product Code LOX
UDI-Device Identifier08714729806219
UDI-Public08714729806219
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/21/2026
Device Model Number7133
Device Catalogue Number7133
Device Lot Number0032052108
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2024
Initial Report FDA Received Date07/05/2024
Date Device Manufactured07/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown